# SDR QXEA2012092701102

- Difficulty date: September 27, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 21,136 hours, 21,322 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED NOSE GEAR UNSAFE LIGHT ILLUMINATED SEVERAL TIMES AT CRUISE FL 250, SOMETIMES JUST A QUICK ILLUMINATION, SOMETIMES ON AS LONG AS A FEW SECONDS.  ABOUT THE TIME THE ALTERNATE GEAR EXTENSION PROCEDURE WAS STARTED AT 12,000 AND 120 KTS, THE RED NOSE GEAR UNSAFE LIGHT CAME ON AND REMAINED ON UNTIL THE NOSE GEAR WAS EXTENDED.  RETURNED TO FIELD, LANDING UNEVENTFUL.  REPLACED NGLK1 PROXIMITY SENSOR. GEAR SWUNG, ALL CHECKED GOOD. RETURNED TO SERVICE.
